The vaccine caused continuous huge pain in the legs

Blog posts by Marica Micallef

[Since I took the vaccine. I had taken the epidural and during that moment I felt like liquid running in my right leg, but this was after I gave birth and then I never suffered from anything again in my right leg. Now 10 years have passed. But since I took this vaccine, I started feeling the same things with the difference that now I am in pain.

The same happened to me but when I told the professor about it, he told me not to invent and I have been admitted to the hospital as well. It has been since March when I took the first one and the second one worsened my health even further.

I took them both and since I took them the pain in my bones tripled especially in my legs… It feels as if someone is nibbling in the bones of my legs… booster? No way! Vaccinating my children? No way… It hasn’t even been approved by WHO to vaccinate the 17-year-olds let alone those of 5… Everybody has his opinion but no one is going to change mine… My children had covid so it is like they took the original dose of Covid itself… I am sorry but this is what I think and what I have decided!]

One thought on “The vaccine caused continuous huge pain in the legs

Leave a Reply

Your email address will not be published.